Alert archive / Montana / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 4, NWS Great Falls, MT
NWS Great Falls, MT issued this severe thunderstorm warning at Jun 25, 2009, 3:15 PM MDT for Blaine County, Chouteau County, Fergus County, Montana. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2009, 3:15 PM MDT (21:15 UTC)
- Expired
- Jun 25, 2009, 4:00 PM MDT
- In force
- 45 min
- Issued by
- NWS Great Falls, MT
- Area
- Storm-based polygon
Counties Blaine County, MT, Chouteau County, MT, Fergus County, MT
The radar
The Great Falls radar (KTFX), 143 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 3:26 PM MDT | TSTM WND GST 60 | 18 E Geraldine, MT | THUNDERSTORM WIND GUST ESTIMATED BETWEEN 50 AND 60 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Great_falls, MT (KTFX), launched 12:00Z, 9.3 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3296 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 186 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KTFX 252115 SVRTFX MTC005-015-027-252200- /O.NEW.KTFX.SV.W.0004.090625T2115Z-090625T2200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GREAT FALLS MT 315 PM MDT THU JUN 25 2009 THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN FERGUS COUNTY IN CENTRAL MONTANA... SOUTHWESTERN BLAINE COUNTY IN NORTH CENTRAL MONTANA... SOUTHEASTERN CHOUTEAU COUNTY IN NORTH CENTRAL MONTANA... * UNTIL 400 PM MDT * AT 313 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 11 MILES NORTH OF DENTON...MOVING EAST AT 45 MPH. * LOCATIONS IN THE WARNING INCLUDE WINIFRED. HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH ARE LIKELY WITH THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 4797 10924 4756 10892 4737 10999 4758 11015 TIME...MOT...LOC 2115Z 250DEG 39KT 4748 10990 $$ MLS
2 follow-up statements
000 WWUS55 KTFX 252135 SVSTFX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 335 PM MDT THU JUN 25 2009 MTC005-015-027-252200- /O.CON.KTFX.SV.W.0004.000000T0000Z-090625T2200Z/ BLAINE MT-CHOUTEAU MT-FERGUS MT- 335 PM MDT THU JUN 25 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT FOR NORTHWESTERN FERGUS...EAST CENTRAL CHOUTEAU AND SOUTHWESTERN BLAINE COUNTIES... AT 333 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11 MILES WEST OF WINIFRED...OR 35 MILES NORTH OF LEWISTOWN... MOVING EAST AT 40 MPH. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 4765 10999 4797 10924 4756 10892 4741 10978 TIME...MOT...LOC 2135Z 254DEG 36KT 4756 10959 $$ MLS
000 WWUS55 KTFX 252159 SVSTFX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 359 PM MDT THU JUN 25 2009 MTC005-015-027-252206- /O.EXP.KTFX.SV.W.0004.000000T0000Z-090625T2200Z/ BLAINE MT-CHOUTEAU MT-FERGUS MT- 359 PM MDT THU JUN 25 2009 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN FERGUS...EAST CENTRAL CHOUTEAU AND SOUTHWESTERN BLAINE COUNTIES WILL EXPIRE AT 400 PM MDT... PENNY SIZED HAIL...AND WIND GUSTS UP TO 50 MPH WERE STILL POSSIBLE FROM THIS THUNDERSTORM. REPORTS OF HEAVY RAIN WERE RECEIVED WITH THIS THUNDERSTORM. LAT...LON 4765 10999 4797 10924 4756 10892 4741 10978 TIME...MOT...LOC 2156Z 254DEG 36KT 4762 10928 $$ BLANK/MLS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 2:21 PM MDT, 54 minutes earlier.
Area forecast discussion, Jun 25, 2:21 PM MDT, 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 221 PM MDT THU JUN 25 2009 .DISCUSSION... TONIGHT THROUGH SATURDAY...AN UPPER LEVEL TROUGH IS MOVING EAST OVER BRITISH COLUMBIA THIS AFTERNOON WITH ASSOCIATED SURFACE FRONT MOVING INTO CENTRAL MONTANA. THE UPPER LEVEL JET ALONG THE FRONT HAS AIDED IN THE DEVELOPMENT OF ISOLATED/SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON OVER PORTIONS OF EAST CENTRAL AND SOUTHWEST MT. THE AIRMASS WILL REMAIN UNSTABLE ALONG AND AHEAD OF THE FRONT INTO THIS EVENING AS ADDITIONAL JET SUPPORT ARRIVES FROM THE SW LATER ON. THUNDERSTORM ACTIVITY WILL MOVE NORTHEAST ACROSS THE REGION DESPITE ONLY MARGINAL MOISTURE AVAILABILITY. EXPECT SCATTERED THUNDERSTORMS INTO THIS EVENING WITH THE MAIN THREAT BEING VARIABLE GUSTY WINDS AND SMALL HAIL WITH STRONGER CELLS. SHOWERS AND THUNDERSTORMS OVER CENTRAL AND SW MT WILL GRADUALLY DIMINISH THIS EVENING AS THE FRONT DRIFTS SOUTH. GUSTY WEST WINDS EXIST BEHIND THE FRONT WITH WIDESPREAD WIND GUSTS IN EXCESS OF 30 MPH OVER PORTIONS OF CENTRAL MT WITH LOCALIZED GUSTS IN EXCESS OF 40 MPH POSSIBLE ALONG THE ROCKY MTN FRONT AND HIGHER ELEVATIONS. THE UPPER LEVEL TROUGH WILL CONTINUE TO MOVE OVER THE REGION ON FRIDAY DROPPING HIGH TEMPERATURES WHILE KEEPING A BREEZY WEST WIND ACROSS THE REGION. SCATTERED SHOWERS AND THUNDERSTORMS WILL LIKELY REDEVELOP OVER SW AND CENTRAL MT FRIDAY AFTERNOON WITH ISOLATED CONVECTION ALSO POSSIBLE ALONG THE CANADIAN BORDER. THE UPPER TROUGH WILL MOVE EAST OF THE REGION ON SATURDAY AS AN UPPER LEVEL RIDGE BUILDS FROM THE PACIFIC NW INTO THE NORTHERN ROCKIES DRYING THINGS OUT AND BRINGING BACK WARMER TEMPERATURES. SATURDAY NIGHT THROUGH TUESDAY...MODELS REMAIN IN GOOD AGREEMENT ON FORECAST ELEMENTS FOR THE MEDIUM RANGE PERIOD. WEAKENING UPPER LEVEL RIDGE WILL BE OVER WESTERN/CENTRAL MT ON SAT NIGHT...THEN GRADUALLY SLIDE EASTWARD THRU THE DAY ON SUN. MODELS HAVE BACKED OFF ON BRINGING MONSOONAL MOISTURE INTO THE REGION FOR SUN AFTN/EVE...SO EXPECT DRY CONDITIONS THROUGHOUT SOUTHWEST AND CENTRAL MT. SOUTHWEST FLOW ALOFT WILL PUSH SUNDAY HIGH TEMPS TO 6 TO 8 DEG ABOVE NORMAL. BROAD UPPER TROF CENTERED IN NRN ALBERTA MOVES SLIGHTLY SOUTH OF US/CAN BORDER ON SUN EVE. EXPECT PASSAGE OF ASSOCIATED SURFACE COLD FRONT LATE SUN NIGHT WITH SLIGHT CHANCE OF SHOWERS OVER NORTH CENTRAL ZONES. WEAK CYCLONIC FLOW SETTLES OVER THE STATE ON MON AND TUES BUT CURRENT SOLUTIONS SHOW LITTLE MOISTURE AND MOST OF WHAT IS DEPICTED STAYS ALONG/NORTH OF THE HILINE...SO HAVE MINIMAL POPS FOR FIRST PART OF NEXT WEEK. TEMPS WILL COOL BACK TO NEAR NORMAL VALUES ON MON & TUES. WARANAUSKAS WEDNESDAY AND THURSDAY...ENSEMBLES SHOW AN UPPER LEVEL RIDGE OVER THE UPPER MIDWEST WITH AN UPPER LEVEL TROUGH OVER THE PACIFIC NORTHWEST...LEAVING MONTANA UNDER A RATHER UNSTABLE SOUTHWEST FLOW ALOFT. ECMWF HAS A STRONG UPPER LEVEL RIDGE OVER THE WESTERN U.S. WITH GFS SHOWING A RATHER FLAT RIDGE WITH A WEST TO NORTHWEST FLOW ALOFT. SO WILL LEAN TOWARD THE AVERAGE OF THE MODELS AND GO FOR NEAR SEASONAL AVERAGE TEMPERATURES ALONG WITH BELOW AVERAGE PRECIPITATION...LEAVING THE PLAINS AND VALLEY MOSTLY DRY AND ISOLATED SHOWERS AND AFTERNOON THUNDERSTORMS OVER THE MOUNTAINS. WILLIAMSON DC && .AVIATION... SURFACE COLD FRONT CURRENTLY ALONG A KCTB-KMSO LINE WITH SLOW MOVEMENT EAST-SOUTHEAST EXPECTED TODAY AND TONIGHT. WESTERLY SURFACE WINDS OF 20 TO 30 KTS WILL PREVAIL BEHIND THE FRONT. AHEAD OF THE FRONT ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE...MAINLY ALONG A LINE FROM NEAR KBTM TO KLWT TO KGGW THIS AFTERNOON. STORM MOVEMENT WILL BE TO THE EAST-NORTHEAST AND THE LINE OF CONVECTION WILL SLIDE SOUTHEAST THROUGH THE EVENING HOURS. A FEW STORMS COULD BECOME MARGINALLY SEVERE WITH STRONG GUSTY WINDS AND HAIL UP TO 1 INCH IN DIAMETER. HOWEVER...VFR CONDITIONS ARE EXPECTED TO PREVAIL WITH STORMS REMAINING HIGH BASED. MOSTLY CLEAR TO PARTLY CLOUDY SKIES WITH BREEZY CONDITIONS ARE EXPECTED FROM LATE THIS EVENING THROUGH FRIDAY MORNING. MPJ && .PRELIMINARY POINT TEMPS/POPS... GTF 49 77 47 80 / 10 10 10 0 CTB 45 73 42 77 / 0 10 20 0 HLN 51 78 49 82 / 20 10 10 0 BZN 53 80 45 82 / 30 30 20 0 WEY 44 63 35 73 / 30 50 40 10 DLN 48 74 42 78 / 30 30 10 0 HVR 49 82 46 81 / 10 10 10 0 LWT 48 73 45 75 / 40 30 20 0 && .TFX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...GUSTAFSON LONG TERM...MPJ AVIATION...MPJ WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jun 25, 4:15 AM MDT, 11 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 415 AM MDT THU JUN 25 2009 MTZ010>014-044>047-049-261200- EASTERN GLACIER-HILL-CASCADE-CHOUTEAU- CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY- EASTERN PONDERA-BLAINE-EASTERN TETON- 415 AM MDT THU JUN 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ008-015-050>055-261200- BEAVERHEAD-MADISON-JUDITH BASIN-FERGUS-JEFFERSON-BROADWATER- MEAGHER-GALLATIN- 415 AM MDT THU JUN 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON AND EVENING ACROSS CENTRAL AND SOUTHWEST MONTANA IN ASSOCIATION WITH A COLD FRONT MOVING THROUGH THE REGION. SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING STRONG DAMAGING WINDS AS WELL AS SMALL HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER FRIDAY THROUGH WEDNESDAY IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ009-048-261200- NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- 415 AM MDT THU JUN 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT WEST WINDS WILL INCREASE AND BECOME GUSTY TODAY AS A COLD FRONT MOVES THROUGH THE REGION. WEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH ARE LIKELY ALONG THE ROCKY MOUNTAIN FRONT WITH LOCALLY HIGHER GUSTS THROUGH SOME MOUNTAINS PASSES. WINDS WILL GRADUALLY DIMINISH THIS EVENING .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER FRIDAY THROUGH WEDNESDAY IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 25, 1:34 PM MDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
134 PM MDT THU JUN 25 2009
MTZ012-050-053-054-252030-
BROADWATER MT-CASCADE MT-JUDITH BASIN MT-MEAGHER MT-
134 PM MDT THU JUN 25 2009
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROADWATER...NORTHERN
MEAGHER...SOUTHWESTERN JUDITH BASIN AND SOUTHEASTERN CASCADE COUNTIES
UNTIL 230 PM MDT...
AT 132 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A CLUSTER OF STRONG THUNDERSTORMS 22 MILES WEST OF WHITE SULPHUR
SPRINGS...MOVING NORTHEAST AT 45 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...NEIHART AND MONARCH.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4635 11144 4664 11165 4668 11165 4721 11081
4683 11033
TIME...MOT...LOC 1934Z 230DEG 40KT 4664 11133
MLSSpecial weather statement, Jun 25, 2:40 PM MDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
240 PM MDT THU JUN 25 2009
MTZ015-053>055-252145-
BROADWATER MT-GALLATIN MT-MADISON MT-MEAGHER MT-
240 PM MDT THU JUN 25 2009
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GALLATIN...NORTHERN
MADISON...SOUTHERN BROADWATER AND SOUTHERN MEAGHER COUNTIES UNTIL 345
PM MDT...
AT 237 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN AREA OF SHOWERS AND THUNDERSTORMS...MOVING NORTHEAST AT 35 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WHITE SULPHUR
SPRINGS...TOSTON...MAUDLOW AND RINGLING.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4537 11243 4585 11196 4579 11179 4582 11168
4604 11166 4606 11174 4674 11104 4629 11028
4618 11028 4616 11034 4618 11077 4580 11078
4509 11202
TIME...MOT...LOC 2039Z 229DEG 31KT 4594 11115
MLSSpecial weather statement, Jun 25, 2:45 PM MDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
245 PM MDT THU JUN 25 2009
MTZ013-047-050-051-252130-
BLAINE MT-CHOUTEAU MT-FERGUS MT-JUDITH BASIN MT-
245 PM MDT THU JUN 25 2009
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JUDITH BASIN...NORTHERN
FERGUS...SOUTHEASTERN CHOUTEAU AND SOUTHERN BLAINE COUNTIES UNTIL
330 PM MDT...
AT 240 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTHEAST OF GEYSER...OR 14 MILES NORTH
OF STANFORD...MOVING NORTHEAST AT 35 MPH. A SECOND AREA OF STRONG
STORMS WAS LOCATED ABOUT 15 MILES NORTH OF ROY. THIS AREA OF
THUNDERSTORMS WAS MOVING TO THE NORTHEAST AT 35 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH ANY OF THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
COFFEE CREEK...
SQUARE BUTTE AND GERALDINE...
GERALDINE...
THESE STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4709 11058 4773 11066 4809 10859 4798 10857
4798 10860 4791 10863 4792 10888 4775 10889
4772 10882 4766 10878 4761 10850 4740 10846
TIME...MOT...LOC 2044Z 225DEG 32KT 4737 11027Local storm report, Jun 25, 2:51 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
251 PM MDT THU JUN 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND GST 1 NE BELGRADE 45.79N 111.16W
06/25/2009 M49.00 MPH GALLATIN MT OFFICIAL NWS OBS
49 MPH PEAK WIND GUST AT THE BOZEMAN AIRPORT.
&&
BRUSDAThe office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 1:34 PM MDT | Special Weather Statement | TFX | Meagher | 56 min |
| Jun 25, 2:40 PM MDT | Special Weather Statement | TFX | Madison, Meagher | 65 min |
| Jun 25, 2:45 PM MDT | Special Weather Statement | TFX | Fergus | 45 min |
| Jun 25, 3:33 PM MDT | Special Weather Statement | TFX | Lewis and Clark | 42 min |
| Jun 25, 3:48 PM MDT | Special Weather Statement | TFX | Fergus | 57 min |
| Jun 25, 4:30 PM MDT | Special Weather Statement | TFX | Cascade | 45 min |
| Jun 25, 4:39 PM MDT | Severe Thunderstorm Warning | TFX | Cascade, Chouteau, Judith Basin | 24 min |
Nearby
Severe Thunderstorm Warnings in Montana, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.